# SDR GLBA20110906F

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 29,657 hours, 38,595 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: V3101D8
- Condition: Inoperative
- Location: Door Warning
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE CABIN DOOR ANNUNCIATOR DOES NOT EXTINGUISH.  MX REPAIRED MULTIPLE WIRES TO SPLICE D436, REPLACED FWD MICROSWITCH REF 14.12.10, RIGGED SWITCH IAW BMM 52-70-01, OPS CHECK GOOD.
